# SDR 98ZZZX4424

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220TB
- Make and model: Beech B200
- Aircraft serial: BB1057
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 10138001313
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 411 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE, FLOW CONTROL HAS LOW OUTPUT.  PROBLEM FOLLOWED UNIT WHILE SWAPPING FROM SIDE-TO-SIDE.  REPLACED IWTH NEW UNIT, CORRECTED PROBLEM.
